Quasiconformal deformations of holomorphic functions.

Krushkal, Samuel L.

Georgian Mathematical Journal (2001)

  • Volume: 8, Issue: 3, page 537-552
  • ISSN: 1072-947X

How to cite


Krushkal, Samuel L.. "Quasiconformal deformations of holomorphic functions.." Georgian Mathematical Journal 8.3 (2001): 537-552. <http://eudml.org/doc/49406>.

author = {Krushkal, Samuel L.},
journal = {Georgian Mathematical Journal},
language = {eng},
number = {3},
pages = {537-552},
publisher = {Walter de Gruyter},
title = {Quasiconformal deformations of holomorphic functions.},
url = {http://eudml.org/doc/49406},
volume = {8},
year = {2001},

AU - Krushkal, Samuel L.
TI - Quasiconformal deformations of holomorphic functions.
JO - Georgian Mathematical Journal
PY - 2001
PB - Walter de Gruyter
VL - 8
IS - 3
SP - 537
EP - 552
LA - eng
UR - http://eudml.org/doc/49406
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.